# SDR P9RA20040048

- Difficulty date: November 3, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N960PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49904
- Aircraft time: 42,922 hours, 20,746 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Auto Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO SPOILER WARNING DURING ENGINE RUN UP FOR TAKEOFF.  PLACED ITEM ON MEL 271901. MAINTENANCE PROCEDURE COMPLIED WITH.  MAINTENANCE ENTRY 11/8/04. REFERENCE MEL 271901.  OPS CHECKED SPOILER SYSTEM IAW MM, COULD NOT DUPLICATE FAULT.  MEL REMOVED.  REVIEW OF LOG PAGES REVEAL NO FURTHER WRITE UPS. NO SPECIFIC PART INFORMATION TO ADD.
